# SDR NE52003F00003

- Difficulty date: May 15, 2003
- Submitted: May 20, 2003
- Operation: Air carrier
- Aircraft: N596DM
- Make and model: Cessna 402C
- Aircraft serial: 402C0255
- Engine: Cont TSIO520VB
- System (JASC): 3710 · Vacuum Distribution System
- Part: Pump
- Part number: 442CW
- Part serial: 106234
- Condition: Inoperative
- Location: Nr 1 Eng Vacuum
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VACUUM PUMP INOPERATIVE.
